# SDR IPXA2019062643719

- Difficulty date: June 9, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 17,508 hours, 10,599 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Liner
- Part number: A5237060000400
- Part serial: UH1655
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO DOOR LINER  PNL 812-BZ IS CRACKED AT MULTIPLE AREAS AS MARKED.REPAIRED AREAS IAW UPS EO NO. A300-2550-43367-B.
